# SDR F3LA2024071700104

- Difficulty date: July 3, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N339FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08535
- Aircraft time: 19,062 hours, 8,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 909788
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001326202-0020 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INCOMING CHECKS ON CAPACITY TEST FOUND EPSU BATTERIES 12 WL  AND 13WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-04 REV 98.   REPLACED EPSU BATTERY AND POWER SUPPLY 12WL AND 13WL IAW AMM 33-51-38-04 CONF 00 REV. 98. MX ACTION IS ACCEPTABLE.
